# SDR USAA2014050200014

- Difficulty date: April 8, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 15,676 hours, 10,425 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: 17067115001
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK LEVEL 2 GALVANIC CORROSION ON FWD CARGO DOOR DOUBLER BETWEEN FRAME 24 TO FRAME 25 & BETWEEN STRINGER 25R TO STRINGER 26R, Z-1559, -Y300.  REPLACED FWD CARGO DOOR DOUBLER IAW SRM 51-40-03.
